Alert archive / Colorado / Tornado Warnings in 2018
Tornado Warning 10, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 28, 2018, 5:27 PM MDT for Logan County, Washington County, Colorado. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2018, 5:27 PM MDT (23:27 UTC)
- Expired
- May 28, 2018, 6:00 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Logan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 134 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:29 PM MDT | TORNADO | 9 E Thurman, CO | THIS IS THE THIRD TORNADO VISIBLE SIMULTANEOUSLY SOUTHWEST OF COPE. IT LASTED A FEW MINUTES. THE DURATION OF THE TORNADO EVENT WAS 3 MINUTES. |
| May 28, 5:40 PM MDT | HAIL 2.5 | 2 W Cope, CO | |
| May 28, 5:42 PM MDT | TORNADO | Cope, CO | CORRECTS PREVIOUS TSTM WND GST REPORT FROM COPE. EXTENSIVE DAMAGE TO A CARPORT AND GARAGE IN SOUTHEAST COPE. ONE PINE TREE WAS ALSO UPROOTED. USING EF-SCALE DAMAGE INDICATORS THIS COULD BE IN EXCESS OF 95 MPH. STORM SPOTTERS IN THE IMMEDIATE AREA SNAPPED A PHO |
| May 28, 5:45 PM MDT | TSTM WND GST 80 | Cope, CO | EXTENSIVE DAMAGE TO A CARPORT AND GARAGE IN SOUTHEAST COPE. USING EF-SCALE DAMAGE INDICATORS THIS COULD BE IN EXCESS OF 80 MPH. STORM SPOTTERS IN THE IMMEDIATE AREA DID NOT SEE ANY ROTATION. RADAR EVIDENCE SUGGESTS WET MICROBURST AND THE DAMAGE PATTERN IS CONS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:12 PM MDT | Tornado Watch | SPC | 8 hr |
| May 28, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
423
WFUS55 KBOU 282327
TORBOU
COC075-121-290000-
/O.NEW.KBOU.TO.W.0010.180528T2327Z-180529T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
527 PM MDT MON MAY 28 2018
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
Washington County in northeastern Colorado...
South central Logan County in northeastern Colorado...
* Until 600 PM MDT.
* At 523 PM MDT, severe thunderstorms capable of producing tornadoes
were located 6 miles southwest of Cope north into southern Logan
County. These storms are generally moving east to northeast at 10
mph. Short lived tornadoes have been reported with these storms.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* Locations impacted include...
Akron, Otis, Merino, Thurman, Arickaree School, Cope, Anton,
Prewitt Reservoir, Atwood, Elba, Platner and Burdett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes. For
your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4057 10291 3971 10280 3957 10281 3957 10336
4055 10338
TIME...MOT...LOC 2323Z 251DEG 8KT 3960 10294
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
MEIER3 follow-up statements
150
WWUS55 KBOU 282344
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
544 PM MDT MON MAY 28 2018
COC075-121-290000-
/O.CON.KBOU.TO.W.0010.000000T0000Z-180529T0000Z/
Washington CO-Logan CO-
544 PM MDT MON MAY 28 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR
WASHINGTON AND SOUTH CENTRAL LOGAN COUNTIES...
At 541 PM MDT, severe thunderstorms capable of producing a tornado
were located near Cope and north into southern Logan County. These
storms moving northeast at 15 mph. Short lived tornadoes have been
reported with these storms.
HAZARD...TORNADO and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
Locations impacted include...
Akron, Otis, Merino, Thurman, Arickaree School, Cope, Anton, Prewitt
Reservoir, Atwood, Elba, Platner and Burdett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4057 10291 3971 10280 3957 10281 3957 10336
4055 10338
TIME...MOT...LOC 2341Z 221DEG 11KT 3965 10289
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MEIER571
WWUS55 KBOU 282352
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
552 PM MDT MON MAY 28 2018
COC075-290001-
/O.CAN.KBOU.TO.W.0010.000000T0000Z-180529T0000Z/
Logan CO-
552 PM MDT MON MAY 28 2018
...THE TORNADO WARNING FOR SOUTH CENTRAL LOGAN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM MDT for northeastern
Colorado.
LAT...LON 3971 10280 3957 10281 3974 10301 4007 10317
4010 10337 4041 10338 4041 10289
TIME...MOT...LOC 2351Z 221DEG 11KT 3967 10287
$$
COC121-290000-
/O.CON.KBOU.TO.W.0010.000000T0000Z-180529T0000Z/
Washington CO-
552 PM MDT MON MAY 28 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR EASTERN
WASHINGTON COUNTY...
At 551 PM MDT, severe thunderstorms capable of producing a tornado
were located over Cope north through central and eastern Washington
County. These storms are moving northeast at 15 mph. Short lived
tornadoes have been reported with these storms.
HAZARD...TORNADO and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
Locations impacted include...
Akron, Otis, Cope, Platner and Burdett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3971 10280 3957 10281 3974 10301 4007 10317
4010 10337 4041 10338 4041 10289
TIME...MOT...LOC 2351Z 221DEG 11KT 3967 10287
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MEIER701
WWUS55 KBOU 290000
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
600 PM MDT MON MAY 28 2018
COC121-290010-
/O.EXP.KBOU.TO.W.0010.000000T0000Z-180529T0000Z/
Washington CO-
600 PM MDT MON MAY 28 2018
...THE TORNADO WARNING FOR EASTERN WASHINGTON COUNTY HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 PM MDT for northeastern
Colorado.
LAT...LON 3971 10280 3957 10281 3974 10301 4007 10317
4010 10337 4041 10338 4041 10289
TIME...MOT...LOC 0000Z 251DEG 8KT 3968 10285
$$
MEIERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 28, 2:51 PM MDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 28, 2:51 PM MDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 251 PM MDT Mon May 28 2018 .SHORT TERM...(This evening through Tuesday) Issued at 251 PM MDT Mon May 28 2018 Strong to severe thunderstorms have been developing in the mountains and foothills with nothing yet over the plains. The Stratus deck has mostly dissipated over the southern two-thirds of the Urban Corridor. There is some sun over most of the rest of the plains. There is decent batch of synoptic scale energy getting our way from the Four Corners area. Models show this well on the QG Omega fields. Much of the plains show CAPE values over 2000 J/kg for this afternoon and evening. The threat of severe weather will continue. For Tuesday, there is still morning some CAPE around during the afternoon, and there should more sun. We should see another round of thunderstorms in the afternoon, but likely not as strong is this afternoon/ evening's. For temperatures, Tuesday's highs will be up to 3 C warmer then this afternoon's highs. .LONG TERM...(Tuesday night through Monday) Issued at 251 PM MDT Mon May 28 2018 Convection will continue to spread east across the plains Tuesday evening, with a repeat performance of scattered afternoon and evening storms on Wednesday. It looks like coverage should be decent but strength limited. Thursday and Friday will bring increasing southwest flow aloft with dry air. There could still be some weak convection over the mountains, but nothing else. Also could be a marginal fire weather risk over South Park. Only fair agreement in the models on a shortwave for late Friday or early Saturday. Most have this being dry, with a surge of westerly or northwest winds behind it, then a cold front bringing air in from the north across the plains Saturday. This may bring us back to low grade diurnal convection for Sunday and Monday, though resuming southwest flow may still keep us relatively dry. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 251 PM MDT Mon May 28 2018 The winds are staying nearly due northerly at DIA this afternoon. The hi-resolution models still show northwesterly winds at DIA by 02Z this evening. They never really show true drainage patterns after 06Z. The other models do show drainage after 06Z. TSRAGS is a good bet after 22Z well into this evening. Will go with BKN040 for ceilings well into this evening. && .HYDROLOGY... Issued at 251 PM MDT Mon May 28 2018 Heavy rains are expected with this afternoon and evening's strong and severe convection. Will go with a Flash Flood Watch over the northeast corner counties of Morgan, Washington, Logan, Phillips and Sedgwick. Some areas in these counties had some decent rainfall amounts from yesterday's convection. && .BOU WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 6 PM MDT this evening through late tonight for COZ044-048>051. && SHORT TERM...RJK LONG TERM....Gimmestad AVIATION.....RJK HYDROLOGY....RJK
Hazardous weather outlook, May 28, 11:10 AM MDT, 6 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1110 AM MDT Mon May 28 2018 COZ030>051-291715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1110 AM MDT Mon May 28 2018 ...SEVERE WEATHER IS POSSIBLE THIS AFTERNOON INCLUDING LARGE HAIL, DAMAGING WINDS, AND A COUPLE TORNADOES... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight A few showers and Thunderstorms are beginning to develop over the mountains at this. Showers and Thunderstorms will get onto the plains after 1 PM. Sufficient daytime heating for severe thunderstorms may be curtailed by the low cloud deck now in place over most of the plains. Any storms that become severe will be capable of producing very large hail, damaging winds, and even a couple tornadoes. At this time, the main threat of any tornadoes would occur from eastern Elbert, Lincoln and southern Washington Counties by late afternoon. Heavy rainfall and minor flooding of low lying areas will also be a concern as the storms become more widespread over the northeastern plains late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered afternoon and evening thunderstorms are expected to develop on Tuesday and Wednesday. The threat of severe storms is low. Thursday through Sunday should be dry and hot. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 2 PM. RJK/Gimmestad
In the hours before
Local storm report, May 28, 3:17 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
317 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO PUBLIC
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&Local storm report, May 28, 3:23 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&Local storm report, May 28, 3:25 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
325 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&Special weather statement, May 28, 4:21 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Denver CO
421 PM MDT MON MAY 28 2018
COZ043-282300-
Central and South Weld County CO-
421 PM MDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WELD COUNTY UNTIL
500 PM MDT...
At 421 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Keenesburg, or 21 miles southeast of Greeley, moving
northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Keenesburg, Riverside Reservoir and Roggen.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.
LAT...LON 4040 10415 4029 10415 4010 10450 4022 10463
4052 10432
TIME...MOT...LOC 2221Z 222DEG 20KT 4019 10449
KRIEDERMANLocal storm report, May 28, 4:31 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
431 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 2 SE LAKEWOOD 39.67N 105.10W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 5 ESE ANTON 39.73N 103.13W
05/28/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
0420 PM HAIL 2 S LAKEWOOD 39.66N 105.12W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&Local storm report, May 28, 4:52 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 7 SSW ARICKAREE SCHOOL 39.65N 103.08W
05/28/2018 M1.75 INCH WASHINGTON CO STORM CHASER
0437 PM HAIL 1 S DENVER 39.75N 104.87W
05/28/2018 M0.88 INCH ADAMS CO TRAINED SPOTTER
0437 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
05/28/2018 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0429 PM HAIL 2 SE LAKEWOOD 39.67N 105.10W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 5 ESE ANTON 39.73N 103.13W
05/28/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
0420 PM HAIL 2 S LAKEWOOD 39.66N 105.12W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 6:09 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 33 min |
| May 27, 6:19 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 26 min |
| May 28, 1:14 PM MDT | Areal Flood Advisory | BOU | Clear Creek, Park | 91 min |
| May 28, 1:52 PM MDT | Severe Thunderstorm Warning | BOU | Park | 23 min |
| May 28, 2:05 PM MDT | Flash Flood Warning | BOU | Jackson | 85 min |
| May 28, 2:38 PM MDT | Flash Flood Watch | BOU | Logan, Morgan, Phillips, Sedgwick, Washington | 6 hr |
| May 28, 2:55 PM MDT | Special Weather Statement | BOU | Jefferson | 50 min |
| May 28, 3:25 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson, Park | 50 min |
| May 28, 4:03 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 42 min |
| May 28, 4:13 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Jefferson | 47 min |
| May 28, 4:18 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 42 min |
| May 28, 4:21 PM MDT | Special Weather Statement | BOU | Weld | 39 min |
| May 28, 4:40 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas | 50 min |
| May 28, 4:46 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| May 28, 4:59 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 46 min |
| May 28, 5:04 PM MDT | Tornado Warning | BOU | Washington | 26 min |
| May 28, 5:11 PM MDT | Tornado Warning | BOU | Morgan | 34 min |
| May 28, 5:15 PM MDT | Tornado Warning | BOU | Weld | 30 min |
| May 28, 5:36 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 28, 5:38 PM MDT | Tornado Warning | BOU | Weld | 37 min |
| May 28, 5:47 PM MDT | Tornado Warning | BOU | Morgan, Weld | 28 min |
Nearby
Tornado Warnings in Colorado, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.